# SDR VTZA97555

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41097
- System (JASC): 3150 · Central Warning
- Part: Config Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6455222 - IAD-PHL - DURING TAKEOFF, EXPERIENCED A TAKEOFF CONFIGURATION WARNING INDICATION WHEN POWER LEVERS WERE ADVANCED.  TAKEOFF WAS ABORTED, MANITENANCE CONTROL NOTIFIED AND AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE WAS DISPATHED, ALL PARAMETERS WERE CHECKED, ENGINE RUNS COMPLETED IAW APPROPRIATE MAINTENANCE PROCEDURES.  MAINTENANCE COULD NOT FIND ANY PROBLEMS.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (M)
